# SDR REXA2021081200560

- Difficulty date: July 21, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 280-295 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 25R IS CORRODED BETWEEN FS 280.00 AND FS 295.00.  REMOVED AND REPLACED CORRODED STGR 25R FS 280- FS 333 WITH NEW SERVICEABLE P/N $H670-31212-24 IAW CRJ900 SRM 51-42-21-001-001-A01
AND 51-42-06-001-001-A01.
